# SDR SWAA2021030853585

- Difficulty date: March 6, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 31,971 hours, 19,356 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG; FOWARD TRUNNION SUPPORT FITTING UPPER I/B OUTER FACE HAS PITTING CORROSION / ACCOMPLISHED E.A. 1-A57-3246 AND MT 757-RCB-04-01 ON LEFT MLG FWD TRUNNION SUPPORT FITTING UPPER I/B OUTER FACE. (SPOT FACED) REF. D&M ENTERPRISES A/R W.O. 1270
